not sure what to think of my wife\'s symptoms

(4 posts)(4 voices)
  1. hi there.
    My wife and I are on day 7 after transfer (3 day transfer).

    She's taking prometrium, estrace and viville dots. been wearing the viville dots for a while and the estrace pills for quite awhile. prometrium was started at retreval.

    anyway now her breasts are super swollen and she is getting leg cramps on her inner thigh. She sleeps more often too.
    I know the drugs have side effects but she'd been taking them before transfer as well...

    i hate this waiting period. I don't want to get my hopes up, but are these symptoms normal or a good sign? Would like some insight.

  2. well - all symptoms can be attributed to the extra hormones - from shots or a pregnancy. the problems is you won't know which until beta! good luck and hang in there.

  3. Hello

    I can only agree with the pp. The wait for a beta is so difficult. You just can't tell if symptoms are caused by pregnancy or meds. I wish you good luck.
    Robi

  4. I had the same symptoms and found out I was pregnant last weekend. I convinced myself that it was side effects from the medicine.. but I was taking it before transfer. when I got the big crampin startin at day 8dpo i tested and got a BFP at 9dpo and it was dark.. actually might be twins.

    so it might be a good sign. yes the waitin is horrible... gl keep yourself busy so you can get through it!!!

RSS feed for this topic

Reply

You must log in to post.